MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802220
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a contour ureteral stent was to be used in a ureteroscopic lithotripsy procedure.During unpacking, it was found that the stent was broken.The procedure was completed with another of the same device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device code a0401 captures the reportable event of stent shaft break.Investigation analysis: upon receipt at our quality assurance laboratory, this contour ureteral stent underwent a thorough analysis.Visual analysis of the returned device identified that one drainage hole of the bladder coil was torn.During inspection under magnification, it was possible to see that one drainage hole of the bladder coil was torn.The reported event of stent shaft break was not confirmed.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder coil and is removed using excess force, the stent could get torn during the preparation, affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23796856
Report Number2124215-2025-90720
Device Sequence Number20226659
Product Code FAD
UDI-Device Identifier08714729058502
UDI-Public(01)08714729058502(17)271105(10)35221100
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802220
Device Catalogue Number180-222
Device Lot Number0035221100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale